Algebraic$K$-theory of spaces, with bounded control

Wolrad Vogell Universit├Ąt Bielefeld, Bielefeld, West Germany

TBD mathscidoc:1701.331739

Acta Mathematica, 165, (1), 161-187, 1989.2
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:14 uploaded by actaadmin ] [ 245 downloads ] [ 0 comments ]
@inproceedings{wolrad1989algebraic$k$-theory,
  title={Algebraic$K$-theory of spaces, with bounded control},
  author={Wolrad Vogell},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203314834193448},
  booktitle={Acta Mathematica},
  volume={165},
  number={1},
  pages={161-187},
  year={1989},
}
Wolrad Vogell. Algebraic$K$-theory of spaces, with bounded control. 1989. Vol. 165. In Acta Mathematica. pp.161-187. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203314834193448.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved